Domain differences in the distribution of parts of speech and dependency relations in Hungarian

Vincze Veronika: Domain differences in the distribution of parts of speech and dependency relations in Hungarian.
Journal of Quantitative Linguistics, (20) 4. pp. 314-338. ISSN 0929-6174 (2013)

[img] Text
jql_paper.pdf - Published Version
Korlátozott. Repository staff only

Download (775kB)
Item Type: Article
Journal or Publication Title: Journal of Quantitative Linguistics
Date: 2013
Volume: 20
Number: 4
Page Range: pp. 314-338
ISSN: 0929-6174
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Mesterséges Intelligencia Kutatócsoport
Institution: Szegedi Tudományegyetem
MTMT id: 2467188
DOI id: https://doi.org/10.1080/09296174.2013.830553
Date Deposited: 2014. Jan. 21. 16:04
Last Modified: 2018. Sep. 15. 08:25
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3993

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year